started when drug store changed manufactures on my perscripitions of metoprolol and lisinopril, I have changed pharm. 2 times, no change in the symptons. dr. changed me to losartan , no change. recently changed pharm. again,to go with another manufacturer, now i have bigger blisters, and clusters of blisters. Cardiologist insisted it is not my meds. and does'nt want to change them.
29 Aug 2013
There are so many reasons to get rashes and skin conditions like this. If you have switched medications, it should have improved if it was related to the medication. The fact that it didnt makes me side with your cardiologist in thinking the cause lies elsewhere. There is a possibility that it is a binder ingredient but I still think it should have improved with changes in medication. It may have been coincidental that it occurred the same time they switched manufacturers. Perhaps you should consult a dermatologist. Any other changes that may have occurred? Changes in soaps, laundry detergent, skin products, ate something different, etc?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having severe itching and burning all over my body with feelings of pin pricks going on also. painful feeling of having a pin stuck in your ...
1 answer • 22 Dec 2009
The doctor tells me I need to stop using patch because of the blisters, but it's the only thing that helps. Anyone know of a way to stop the ...
4 answers • 21 Oct 2011
I am a a type one diabetic on an insulin pump. I am on several medications daily. I take atenolol and just started taking lisinopril. I had a sore ...
1 answer • 17 Nov 2011
My husband has a reaction of itching on lower extremities & scalp. Could this be from his medicines?
takesimipramine,Lisinopril,Allopurinol,Provastatin,Spironolactone,Aspirin,metoprololould this be a reaction to some of his medicaitons?
2 answers • 22 Feb 2012
Blisters all over body, a lot of itching sometimes unbareable
2 answers • 13 Aug 2014